IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Analysis of the k-Error Linear Complexity and Error Sequence for 2pn-Periodic Binary Sequence
Zhihua NIUDeyu KONGYanli RENXiaoni DU
Author information

2018 Volume E101.A Issue 8 Pages 1197-1203


The k-error linear complexity of a sequence is a fundamental concept for assessing the stability of the linear complexity. After computing the k-error linear complexity of a sequence, those bits that cause the linear complexity reduced also need to be determined. For binary sequences with period 2pn, where p is an odd prime and 2 is a primitive root modulo p2, we present an algorithm which computes the minimum number k such that the k-error linear complexity is not greater than a given constant c. The corresponding error sequence is also obtained.

Information related to the author
© 2018 The Institute of Electronics, Information and Communication Engineers
Previous article Next article